MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Poor Quality Image (1408); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Bradycardia (1751); Non specific EKG/ECG Changes (1817); Low Blood Pressure/ Hypotension (1914); Paralysis (1997)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G4: premarket / 510(k) # k173820, k213593 good faith efforts are being made to try and retrieve additional details regarding the reported event.
 
Event or Problem Description
It was reported that a catheter issue occurred.The opticross 6 hd imaging catheter was flushed three times prior to being advanced for an intravascular ultrasound (ivus) examination of the target lesion.During pullback, the staff noticed a dark image and suspected the presence of air in the catheter.The device was flushed while still in the body.No air embolism was observed, although the patient exhibited symptoms commonly associated with one.The device was removed, flushed multiple times, and then reinserted.The staff again observed the same dark image.The device was removed once more and flushed.The patient experienced hypotension and bradycardia, which resolved within 15 minutes.Medications were given to stabilize blood pressure.The procedure was completed using the same device.The patient made a full recovery and there were no other patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4: premarket / 510(k) # k173820, k213593.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4: premarket / 510(k) # k173820, k213593.The device was returned for analysis.Visual inspection revealed the sheath was kinked.Impedance testing showed an electrical open at the distal end of the catheter between 1-10 cm from the distal housing.The device flushed normally when the telescope was fully retracted and fully advanced with no signs of leakage.

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22346147
Report Number2124215-2025-41570
Device Sequence Number14652529
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)270328(10)36171646
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0036171646
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer06/24/2025
08/06/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date07/14/2025
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale